# SDR USAA2012040300009

- Difficulty date: March 29, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 56,627 hours, 37,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010425
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT ROW 2A-C OVERHEAD BIN (BULL NOSE).  REPLACED LENS ASSEMBLY.
